# SDR R61A2022111700723

- Difficulty date: October 27, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: 17006272002
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON BAGGAGE SUPPORT AT FR20 STGR 28R. R&R'ED BAGGAGE SUPPORT AT FR20 STGR 28R. IAW EMB 170/175 SRM 51-41-01 AND SRM 51-41-02.
